All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2018 , Volume 17 , Issue 2

Select all articles


Beltrami equations in the plane and Sobolev regularity
Martí Prats
2018, 17(2): 319-332 doi: 10.3934/cpaa.2018018 +[Abstract](1203) +[HTML](165) +[PDF](413.34KB)
Biharmonic systems involving multiple Rellich-type potentials and critical Rellich-Sobolev nonlinearities
Dongsheng Kang and Liangshun Xu
2018, 17(2): 333-346 doi: 10.3934/cpaa.2018019 +[Abstract](921) +[HTML](165) +[PDF](363.84KB)
Global existence and decay estimate of classical solutions to the compressible viscoelastic flows with self-gravitating
Yinxia Wang and Hengjun Zhao
2018, 17(2): 347-374 doi: 10.3934/cpaa.2018020 +[Abstract](935) +[HTML](137) +[PDF](502.86KB)
Pattern formation of a diffusive eco-epidemiological model with predator-prey interaction
Wonlyul Ko and Inkyung Ahn
2018, 17(2): 375-389 doi: 10.3934/cpaa.2018021 +[Abstract](1064) +[HTML](233) +[PDF](409.22KB)
The asymptotic limits of solutions to the Riemann problem for the scaled Leroux system
Chun Shen, Wancheng Sheng and Meina Sun
2018, 17(2): 391-411 doi: 10.3934/cpaa.2018022 +[Abstract](1174) +[HTML](127) +[PDF](446.34KB)
The regularity of some vector-valued variational inequalities with gradient constraints
Mohammad Safdari
2018, 17(2): 413-428 doi: 10.3934/cpaa.2018023 +[Abstract](756) +[HTML](114) +[PDF](383.45KB)
Stability and convergence of an hybrid finite volume-finite element method for a multiphasic incompressible fluid model
Caterina Calgaro, Meriem Ezzoug and Ezzeddine Zahrouni
2018, 17(2): 429-448 doi: 10.3934/cpaa.2018024 +[Abstract](892) +[HTML](126) +[PDF](492.2KB)
On the effect of higher order derivatives of initial data on the blow-up set for a semilinear heat equation
Yohei Fujishima
2018, 17(2): 449-475 doi: 10.3934/cpaa.2018025 +[Abstract](906) +[HTML](150) +[PDF](520.77KB)
Nonexistence of nonconstant positive steady states of a diffusive predator-prey model
Shanshan Chen
2018, 17(2): 477-485 doi: 10.3934/cpaa.2018026 +[Abstract](1022) +[HTML](107) +[PDF](326.58KB)
Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation
Yuanyuan Ren, Yongsheng Li and Wei Yan
2018, 17(2): 487-504 doi: 10.3934/cpaa.2018027 +[Abstract](992) +[HTML](113) +[PDF](440.27KB)
The global well-posedness of the kinetic Cucker-Smale flocking model with chemotactic movements
Chiun-Chuan Chen, Seung-Yeal Ha and Xiongtao Zhang
2018, 17(2): 505-538 doi: 10.3934/cpaa.2018028 +[Abstract](1226) +[HTML](123) +[PDF](524.91KB)
Subsonic irrotational inviscid flow around certain bodies with two protruding corners
Volker Elling
2018, 17(2): 539-555 doi: 10.3934/cpaa.2018029 +[Abstract](798) +[HTML](147) +[PDF](566.14KB)
On the existence and computation of periodic travelling waves for a 2D water wave model
José Raúl Quintero and Juan Carlos Muñoz Grajales
2018, 17(2): 557-578 doi: 10.3934/cpaa.2018030 +[Abstract](1024) +[HTML](152) +[PDF](716.7KB)
On the nonlinear convection-diffusion-reaction problem in a thin domain with a weak boundary absorption
Igor Pažanin and Marcone C. Pereira
2018, 17(2): 579-592 doi: 10.3934/cpaa.2018031 +[Abstract](1099) +[HTML](124) +[PDF](471.21KB)
Global existence for a coupled wave system related to the Strauss conjecture
Jason Metcalfe and David Spencer
2018, 17(2): 593-604 doi: 10.3934/cpaa.2018032 +[Abstract](1038) +[HTML](113) +[PDF](455.15KB)
Positive solutions for Kirchhoff-Schrödinger-Poisson systems with general nonlinearity
Dengfeng Lü
2018, 17(2): 605-626 doi: 10.3934/cpaa.2018033 +[Abstract](1124) +[HTML](189) +[PDF](499.84KB)
A decomposition for the Schrödinger equation with applications to bilinear and multilinear estimates
Felipe Hernandez
2018, 17(2): 627-646 doi: 10.3934/cpaa.2018034 +[Abstract](902) +[HTML](115) +[PDF](440.33KB)
Approximation of a nonlinear fractal energy functional on varying Hilbert spaces
Simone Creo, Maria Rosaria Lancia, Alejandro Vélez-Santiago and Paola Vernole
2018, 17(2): 647-669 doi: 10.3934/cpaa.2018035 +[Abstract](1043) +[HTML](111) +[PDF](580.81KB)
Convergent approximation of non-continuous surfaces of prescribed Gaussian curvature
Brittany Froese Hamfeldt
2018, 17(2): 671-707 doi: 10.3934/cpaa.2018036 +[Abstract](1179) +[HTML](109) +[PDF](701.0KB)
On the nonlocal curvatures of surfaces with or without boundary
Roberto Paroni, Podio-Guidugli Paolo and Brian Seguin
2018, 17(2): 709-727 doi: 10.3934/cpaa.2018037 +[Abstract](927) +[HTML](138) +[PDF](514.83KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]